# SDR MALA040710

- Difficulty date: September 10, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- Aircraft time: 12,095 hours, 12,095 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Spoiler Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION IN YYC, LEFT WING OUTBOARD LIFT SPOILER TRAILING EDGE CRACKED NEAR INBOARD END.  MAINTENANCE REPAIRED IAW EO A57013.  AIRCRAFT RETURNED TO SERVICE 9/14/04.
